Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had anesthetic to remove wisdom tooth, given pain killers. Coughing up clear phlegm while lying down. Reason?

I had a small anesthetic on Friday to remove an impacted Wisdom tooth . I am using acetominophen and naproxyn for the pain. The peridiontist gave me a prescription for oxycodone which I have only used twice when the pain is acute. During the nite I began bringing up a fair amount of clear phlegm . What is the reason for this and what should I do. Phlegm secretion is greater when I lie down. What do you recommend. Thanks Josh Gershater
Asked On : Thu, 22 Nov 2012
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
mostly with the oral surgery as a side effect some people get throat infection which lead to phlegm secretion as well, so you need to consult a physician related to throat infection. also use of mouth wash and an anti coughing syrup will help you to reduce this issue . regards.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Dentist Dr. A.S.Vimalashree's  Response
you should get yourself checked for upper respiratory tract infection.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor